# SDR AALA20090609TUL49

- Difficulty date: June 8, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,475 hours, 29,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP WORN AREA ON NR 4 SEAT TRACK.  INSTALLED SEAT TRACK PLUG REPAIR PER AARD 53-20-00-10.
